# SDR ASAA2024121655209

- Difficulty date: December 16, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 55,129 hours, 16,433 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A58303
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB STA. 111.10 RIB IS CRACKED (MARKED). GROUNDED - YES. REPAIRED R/H STAB STA 111.10 RIB IAW B737-800 SRM 55-10-09-2R-4.
